On strongly I and I*-lacunary convergence of sequences of sets


Sever Y., Ulusu U. , Dundar E.

2nd International Conference on Analysis and Applied Mathematics (ICAAM), Shymkent, Kazakhstan, 11 - 13 September 2014, vol.1611, pp.357-362 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1611
  • Doi Number: 10.1063/1.4893860
  • City: Shymkent
  • Country: Kazakhstan
  • Page Numbers: pp.357-362

Abstract

In this paper we study the concepts of Wijsman strongly lacunary convergence, Wijsman strongly I-lacunary convergence, Wijsman strongly I*-lacunary convergence and Wijsman strongly I-lacunary Cauchy sequences of sets and investigate the relationship between them.